Distribution of the k-Multiple Point Range in the Closed Simple Random Walk I
2006, v.12, №3, 537-560
The distribution of the number of points of the closed simple random walk, visited a given number of times (the k-multiple point range) is analysed by a graph based approach. A general expression for the moments is derived. In this paper the joint generating function for dimension one is completely calculated and analysed for large lengths.
Keywords: multiple point range of a random walk,range of a random walk,multiple points